# SDR 2006UALA00419

- Difficulty date: February 24, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 63,497 hours, 10,245 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRACTURE OF LT OTBD T/E FLAP DETECTION CONTROL TRACK.  LT OTBD T/E FLAP DEFLECTION CONTROL TRACK IS COMPLETELY SHEARED JUST AFT OF TIE ROD SUPPORT LUG.  PER BOEING, THIS TYPE OF INCIDENT IS UNUSUAL, BUT NOT UNCOMMON.  BOEING HAS RELEASE SB 767-27-0184 TO EXAMINE SUPPORT LUG AREA FOR CRACKING & CORRECTIVE MEASURES IF FOUND.  TELEX 1-167172191 GOES FURTHER TO EXPLAIN THAT THE CRACKING IS UNRELATED TO THE TRACK ATTACH FITTINGS THAT ARE THE SUBJECT OF BOEING SB 767-57-0069.  BOEING SERVICE BULLETIN 767-27-0184 STATES THAT FRACTURE OF THE DEFLECTION CONTROL TRACK DOES NOT AFFECT THE SAFETY OF FLIGHT.
